Posted by Cranpain (18.104.22.168) on May 03, 2001 at 18:41:15:
Three weeks ago I started having constant nausea. Thought at first it was a bug. After two weeks with no relief, I became concerned that some drug I was taking might be the cause. My druggist did a complete report on every drug I had ever purchased from him, with a list of side effects, and possible problems with interactions between any of the drugs.
It turned out that the Topomax was making me ill. But we discovered a rather frightening fact. A drug that my GP had prescribed for nausea (phenegran)has a very serious interaction problem with Zoloft, prescribed by my nuerologist. The two taken together are suspected of causing serious heart damage in some patients, with a moderate risk. These were not isolated cases, but more common than I would have thought possible.
Check for yourself. Have your druggist list all your medications, and possible problems with taking any two of them together, especially if more than one doctor prescribes medication for you. Look out for yourself, because very few others are!
Post a Followup